# SDR SIMA200717504

- Difficulty date: June 20, 2007
- Submitted: June 24, 2007
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- Aircraft time: 23,412 hours, 28,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHT INOPERATIVE.  FOUND LIGHT SWITCH LOOSE, RESEATED SWITCH IAW SAAB AMM 33-50-00.  LIGHTS OPERATIONAL CHECKED GOOD, RETURNED AIRCRAFT TO SERVICE.
